MathSciNet Relay Station
MathSciNet bibliographic data
MR1421992 60K35 (82C24)
Licea, C.; Newman, C. M.; Piza, M. S. T. Superdiffusivity in first-passage percolation. Probab. Theory Related Fields 106 (1996), no. 4, 559–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement